MAUDE Adverse Event Report: Terumo Medical Corporation ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

Terumo Medical Corporation ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610131
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical corporation received an fda medwatch report # mw5189889.The event description states: "right groin hematoma after patient attempted bowel movement (and after working with ot) on (b)(6) 2026.Hematoma was about 8' diameter and bubbled up.Manual pressure applied for 45 min.Manual pressure held additional 2 x 20 min for re-occurring right groin hematoma.Total 85 min pressure held.No recurrence since.Angioseal originally placed on (b)(6) 2026.No external oozing or bleeding, all internal.Diagnosis for use: obesity." additional information was received on 21jul2026: procedure performed was a bilateral middle meningeal artery embolization.An 8f procedure sheath was used.No complications with arterial access, sheath, guidewire, or catheter insertion.No issues with insertion, deployment, or withdrawal.A pre-deployment angiogram was performed.Patient was stable.Blood loss was less than 250cc.
 
Additional Manufacturer Narrative
D6b: explanted date: device was not explanted.The actual device is not available for return.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
Terumo Medical Corporation
265 davidson ave
suite 320
somerset NJ 08873
Manufacturer (Section G)
Terumo Puerto Rico LLC
innovacion street lot 21
caguas west industrial park
caguas, 00725
PR   00725
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
+1(949)980-9491
MDR Report Key50224292
Report Number3013394970-2026-00477
Device Sequence Number16036563
Product Code MGB
UDI-Device Identifier00389701011813
UDI-Public(01)00389701011813(17)270121(10)0001520690
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number610131
Device Catalogue Number610131
Device Lot Number0001520690
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight147 LB
Patient RaceWhite